I have been experiencing twitching in my stomach for the pass 2 days. Im not perganant because i havent had intercourse since july 09 and have had regular periods. However my last period was weird it only lasted a day i did see blood clots as well. The twitching began soon after that
help thank you
i have also had lots of twitching but for the pass couple of months in my stomach. the thing is its not only in one spot in my stomach. idk wats going on either, sorry to say. Also i wanted to say we posted the same day. well anyways, i am a virgin, sort of, i did have a scare. N that happened in june, later on, my twitches began. I know i'm not pregnant cuz i get my period. the only thing is that i started to get them earlier. i'm sorry i can't answer you, i'm waiting for an answer myself. about almost the same thing. i hope you get an answer soon. best of luck! ^-^
I have just posted the below as a new post but have now copied it here as I wonder if it what you are experiencing. Maybe not. Please let me know if you can.
Can anyone help please. I have a problem with my diaphragm that I dont know how to explpain! It is almost CONSTANT and is driving me crazy. It feels as though it is contracting for me to be sick or cough or expel something. It is an URGE. feeling. I just expel air and it feels as thougha dozen snakes are wiggling about inside me making me PUSH from the diaphragm area.
I do have gastritis and esophagitis which I think is not active as I have no pain. I also have reflux disease of the larynx and pharynx which I have stirred up by drinking coffee 5 weeks ago. (Stopped now) Because of this I have had an incessant tickly cough for 5 weeks. This is of course making the diaphragm worse. But it is not the cause as I had it before this.
I was addicted to diazepam and tramadol - prescribed by my doctor - for a year. I came off - cold turkey - 4 months ago. Could the diaphragm problem be part of the w/d? Also I began taking a potassium supplement a few weeks ago. Could this have effected it?
PLease someone help me! I have had a dreadful year with the drug problem and can hardly face this new thing - especially as I am still going thruogooh withdrawals from the diazepam.
I have also has this squirrming or twitching problem in my stomach on the right side and its really goy me worried but I cant go to the.doctor because my mom doesnt think there is anything wrong with me. Oh and by the way im 17 years old and still a virgin so I don't think it has anything to do with sex. But I am suffering with depression if that helps with anything. Can some one help me.this squirming feeling scares me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.